| Catalog Number |
120-400 |
| Medical Device Problem Codes |
Material Rupture (1546); Device Handling Problem (3265)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported possible left implant rupture.Device explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed 1 opening assessed as surgical damage.¿ use error: unable to observe as it is not related to the device.As per the investigation procedure particles, wear abrasion and creases was completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: b5; b6; d9; h3; h6.
Event or Problem Description
Healthcare professional later reported implant torn during extraction.